English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Théorie de Burnside-Frobenius tordue pour les groupes virtuellement polycycliques

Fel'shtyn, A., & Troitsky, E. (2008). Théorie de Burnside-Frobenius tordue pour les groupes virtuellement polycycliques. Comptes Rendus Mathématique, 346(19-20), 1033-1038. doi:10.1016/j.crma.2008.09.003.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Fel'shtyn, Alexander1, Author           
Troitsky, Evgenij1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 410653
DOI: 10.1016/j.crma.2008.09.003
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Comptes Rendus Mathématique
  Alternative Title : C. R. Math. Acad. Sci. Paris
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 346 (19-20) Sequence Number: - Start / End Page: 1033 - 1038 Identifier: -